# SDR SCNA99099

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emer Exit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, THE FORWARD EMERGENCY EXIT LIGHT BULB WAS FOUND BROKEN.  REMOVED AND REPLACED THE FORWARD EMERGENCY EXIT LIGHT LENS AND BULB.  OPERATIONALLY CHECKS GOOD.
